# SDR CA080807006

- Difficulty date: July 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 7,149 hours
- Engine: Lyc LTS101750A1
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Part number: 1350P5103
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

(CAN) CONVERTED LAST FEB, AT THE SAME TIME INSTALLED AN FDC ENGINE AIR FILTER. JULY 1ST 2008 THE PILOT WAS STARTING THE ENGINE GOT TO AROUND 60 PERCENT TORQUE WHEN COMPRESSOR STALLS OCCURRED. HE SHUTDOWN. UPON INSP FOR COMPRESSOR STALLS IT WAS FOUND THE COMPRESSOR WAS FOD.  FOUND THAT A PIECE OF THE SEAL P/N 1350P5-103 HAD COME OFF AND FOD THE ENGINE.
